# SDR USAA920080975

- Difficulty date: April 30, 2008
- Submitted: May 1, 2008
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 13,601 hours, 5,089 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516317
- Part serial: A8177
- Condition: Low Pressure
- Location: R1 Door
- Part time: 30,413 hours, 11,753 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 640 - PHX - EES - R-1 DOOR SLIDE PRESSURE INDICATOR IS APPROX 1/8 OUT OF GREEN BAND.  MAINTENANCE REMOVED AND REPLACED THE R-1 SLIDE.
